MathSciNet Relay Station
MathSciNet bibliographic data
MR2859704 47L35 (16W10)
Qi, XiaoFei; Hou, JinChuan Characterization of Lie multiplicative isomorphisms between nest algebras. Sci. China Math. 54 (2011), no. 11, 2453–2462.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement